A member asked:

I had the flu vaccine and hepatitisa vaccine yesterday i then had three glasses of wine, now i have vomiting, diarrhoea, stomach cramps. what do i do?

4 doctors weighed in across 3 answers

Consider seeing a Dr: A person with diarrhea can consider seeing a doctor if symptoms are not mild and temporary. Usually, one can expect 2-3 days of diarrhea, and then recovery over another 2-3 days. If there is a lot of pain or fever, or blood or mucus in the diarrhea, a doctor should evaluate. If diarrhea doesn't slow down to small amounts after a person switches to a "diarrhea treatment diet," a doctor can check.

Answered 3/25/2018

357 views

Thank
Dr. Harold Mandel answered

Specializes in General Practice

Immediate exam: It is not clear if your present ill state is due to vaccine side effects or alcohol, or both. I therefore suggest an immediate exam at a medical clinic. If it appears you are ill from the vaccine(s) the side effects can be reported to the Vaccine Adverse Event Reporting System (VAERS). There is also a National Vaccine Injury Compensation Program (VICP) if a vaccine causes serious problems.

Answered 3/26/2018

357 views

Thank
Dr. Daniel Ziegler answered

Specializes in Emergency Medicine

Fluids fluids fluid: Your immune system is fighting off a phony invader and alcohol is causing gastritis. The immune system is mostly embedded in the digestive system and begins by purging thru diarrhea and vomiting. Once dehydrated the process feeds on itself. If you can take in large amounts of clear fluids, not food you'll be OK. If your vomiting prevents this, or you have fever or pain, go to the ER for IV fluids.

Answered 10/29/2020

357 views

Thank

Related Questions